Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a boil on the body?

Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14575 Questions

default
Posted on Wed, 7 Sep 2016 in Lung and Chest disorders
Question: TO Dr. XXXXXXX Bhavsar
sir i have attached a picture . kindly check this one.
doctor
Answered by Dr. Kaushal Bhavsar 2 hours later
Brief Answer:
This is simple boil.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
I have gone through the image you have attached.
This is simple boil.
No need to worry for HIV or other sexually transmitted diseases.
Simply apply betadine cream over this lesion.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 48 hours later
thanks for your reply sir. now just one last thing. i have nose blockage and eyes are red from last 2 days. and in morning to much water is coming from eyes and nose too. i was taking anti allergy medicine but its not working very much. i am feel aslo feeling a little breathing problem. can u please suggest me any medicine?
doctor
Answered by Dr. Kaushal Bhavsar 10 minutes later
Brief Answer:
Do you smoke?

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
In my opinion, you are mostly having viral upper respiratory tract infection (URTI).
Breathing difficulty is not commonly seen in URTI.
When do you feel breathing difficulty? I mean do you have breathing difficulty on exertion or at rest?
Do you smoke?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 10 minutes later
no sir i dont smoke. infact from last 2 days i am in hilly area. may b its due to that. but i stay there 2 years back but at that time no such thing i face . now may b due to flue this could happened? i never observe this before. my nose is fully blocked and sometimes suddenly a water like flude starts comming out.my eyes became red and i feel pain .
doctor
Answered by Dr. Kaushal Bhavsar 9 minutes later
Brief Answer:
Which anti allergic drug you are taking?

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
No need to worry much. You are having simple viral infection.
Follow these steps.
1. Drink plenty of fluids orally and keep yourself hydrated
2. Avoid oily and spicy food.
3. Do warm water gargles and steam inhalation 4-5 times a day.
4. Take antihistamine and anti inflammatory drug combination.
Please let me know which anti allergic drug you have taken?

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 9 minutes later
sir i am already taking antihistamine lorinase .but its not working. ok i will follow ur instructions. do u think i need some antibiotic ?
doctor
Answered by Dr. Kaushal Bhavsar 9 minutes later
Brief Answer:
Take levocetrizine and paracetamol combination.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
Better to take levocetrizine and paracetamol combination.
You should take Levocetrizine 5 mg plus paracetamol 500mg twice daily.
And follow other things advised by me.
Don't worry, you will be alright in 1 week with all these.
Hope I have solved your query. If you are not having further queries, then please close the conversation and rate my answer.
You can ask me directly on bit.ly/askdrkaushalbhavsar.
Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 2 days later
sir i am taking both medicine from last 2 days and i am feeling better. but sir i have one problem that my eyes becomes red sometimes , means very much red and water comes out from eyes. mostly at night time. also i feel pain. whats could be the reason and possible treatment
doctor
Answered by Dr. Kaushal Bhavsar 1 hour later
Brief Answer:
Possibility of eye infection is more.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
By your history and description, possibility of eye infection is more.
So along with these drugs also start antibiotic eye drops like ciprofloxacin twice daily.
Wash your eyes thoroughly with cold water 4-5 times a day.
Avoid dust and pollution.
Don't worry, you will be alright.
Hope I have solved your query. If you are not having further queries, then please close the conversation and rate my answer.
You can ask me directly on bit.ly/askdrkaushalbhavsar. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Topics

Recent questions on  HIV

doctor1 MD

Hi, last night I found a growth on my boyfriend's penis that looks like a mole that has just developed over the past 2 weeks, also, everytime we...

doctor1 MD

I took a test n I m pregnant I ve had unprotected sex with my boyfriend cuz I m on the Nuva ring I had an unexpected 2 nights with my ex the first...

doctor1 MD

Hi I wasn't sure who to ask or what to do about this but i couldn't really ask my parents so I figured this would be the best place and hopefully...

doctor1 MD

My boyfriend and I had sex this morning. We used a condom. He was pulling out as he was ejaculating. The condom got stuck halfway out of my vagina....

doctor1 MD

I just had a mutual masturbation session with a sex worker However she removed her hand from inside her vagina and used it roughly on my penis in a...

doctor1 MD

i bought food the food was in a container with a plastic at the top covering the container how ever i notice the plastic on 1 container was...

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...